Hi everyone, I am thinking about asking my doctor to increase my Remeron dosage since I am starting to have a lot of trouble falling asleep again. I am currently on Remeron, Lexapro, and Latuda and this combination has really helped my sleep for about a year after struggling with insomnia. The thing is, I have gained some weight while on these meds and while I generally feel very good and functional, my sleep is becoming an issue again. I am unsure if I up my dosage of Remeron or Latuda that I will gain even more weight, but it would be nice to get some sleep. What are your thoughts on this? Are there any exercises or other lifestyle choices that have successfully helped you lose weight? I am afraid that once I gain weight I won’t be able to lose it even through exercise or diet.
I’m on Latuda right now. I used to be on Zyprexa. I’ve actually lost weight on Latuda and I think it is supposed to be more weight neutral. But each person has their own experiences. I actually have more trouble sleeping on Latuda than on Zyprexa. The Big Z used to knock me the crap out to be honest.
Ohhh yes I have been on Zyprexa before…hated it cause I would sleep straight through my alarm and got fired from my job. I am happy on Latuda since I have also heard the weight gain isn’t terrible but with combined with Remeron (at least according to my doctor) the weight gain is worse than usual. I’m worried about asking for more because of it. I’m seeing her on Wednesday though so I’ll just have to see.
Can you afford a therapist? CBTI has very good results. As for lifestyle choices, you probably know them. Eat healthy. Lots of veggies, good fats and not too much, avoid sugar, and if you have to, count your calories. Exercise. Do cardio and strength several times a week. It works if you put in the effort.
I took Remeron years ago when had to pull 9 months in jail. My family wouldn’t talk to me, they sent me no money for commissary, thankfully I had my last paycheck sent to the jail to buy hygiene, paper, and stamps. I ate NO junk food, but still gained almost 50 lbs!! Later I find out Remeron causes severe weight gain. I got off that med no problem, immediately lost the weight!
I’m on 4.75mg risperidone and when I started I immediately quit exercising. I gained 35lbs and have lost 18 by drinking protein shakes and snacks. I eat 900 calories a day.
My weight keeps going up and up. I’ve been trying to get down to 150 lbs. over the past year and a half with no luck whatsoever. I’m now up to 161.0 lbs. at last count. It is hard as heck to lose weight. Even with calorie counting and exercise everyday. To be fair, I’m not behaving myself. I’m snacking on cheese popcorn at night and eating sugar cookies so, that could be sabotaging myself.
I lost 18 lbs drinking 2 protein shakes a day and 300 calories for snacks. I eat 900 cals a day. Was 153 lbs and I’m 5 2. For me that’s just enough to not be hungry.